# SDR 2007UALA00186

- Difficulty date: January 24, 2007
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 37,415 hours, 4,588 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Power Cable
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ROW 35 ABC TO 44 ABC INOPERATIVE.  REPLACED EEL POWER LEAD. OP CK NORMAL.
